# SDR ASAA2019010727711

- Difficulty date: January 7, 2019
- Submitted: January 10, 2019
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 42,444 hours, 12,802 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Cover
- Part number: 3360247070
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE OIL INLET COVER ON EXHAUST CASE HAS WORN AFT SILVER INSERT. GROUNDED - YES. REMOVED AND REPLACED NR 1 ENG (TRF) OIL INLET COVER REF AMM 72-56-00-400-801-F00 & AMM 72-56-00-000-802-F00.
